The Annals of Mathematical Statistics

Admissible Estimators, Recurrent Diffusions, and Insoluble Boundary Value Problems

L. D. Brown

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 855-903.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693318

Digital Object Identifier
doi:10.1214/aoms/1177693318

Mathematical Reviews number (MathSciNet)
MR286209

Zentralblatt MATH identifier
0246.62016

JSTOR
links.jstor.org

Citation

Brown, L. D. Admissible Estimators, Recurrent Diffusions, and Insoluble Boundary Value Problems. Ann. Math. Statist. 42 (1971), no. 3, 855--903. doi:10.1214/aoms/1177693318. https://projecteuclid.org/euclid.aoms/1177693318


Export citation